Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken contraceptive pill after having sex. Reason for early periods?

i am 17 year old girl.. i had sex with my boyfriend on the 5th day wen my periods got over... after the act i took a contraceptive pill ... i got my periods on 14th july and it got over on 19th july.. i had sex on 24th july... but i got my periods anagin on 30th july... what is the reason behind the early periods ?? is there any chances of pregnancy ??
Asked On : Sun, 5 Aug 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor